# SDR SWI2025F00398

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRAME STRAP AT FS349.00 AT STGR18L OF PASSENGER DOOR CUTOUT CORRODED     (C-CHECK RO 3/18/2025)    REMOVED AND REPLACED WITH NEW LH FLOOR BEAM FITTING P/N: SH670-31942-3 AT FS349.00 ON STGR18L REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV. AE AND CRJ-900 SRM 51-21-16-001-001-A01/ TR 51-0068, SEE CONTINUE FOR WORK PERFORMED. COMPLIED WITH 51-900-1002-SKY
